# SDR UIEA2023030900206

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,360 hours, 20,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT FWD AFT CARGO DOOR LIGHT INOP.( RELAMPED RH EXTERIOR EMERGENCY LIGHT FWD OF AFT CARGO DOOR REF AMM 33-51-06. OPS CHECK GOOD. )
